# SDR HNAA2015070600217

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 55,938 hours, 62,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: DH103024600C
- Part serial: 180S8
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON CLIMBOUT.  R & R EMERGENCY LIGHTS CONTROL BOX IAW 33-51-00.
